# SDR SWAA2022020733340

- Difficulty date: December 14, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 20,433 hours, 8,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS CORROSION ALONG EDGES. / EVALUATED CORROSION ON AFT CARGO FLOOR PANEL 140BF. CORROSION EXCEEDED MAX ALLOWABLE DAMAGE OF 3.0' ; FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-1 5.A (1) (A) (1). REPLACED PANEL AND VERIFIED PART FOUND TO BE P/N 453A2610-32 IAW B737-800 AIPC 25-52-10-19 AND BOEING DRAWING 453A2600 SHEET 28 REV: B A TAG: WN9929
